11 doctors weighed in:

People with antidepressant overdose typically have what symptoms?

11 doctors weighed in
Dr. Michael Pierce
Psychiatry
10 doctors agree

In brief: It depends

It depends on which anti-depressant.
Most commonly, lethargy and confusion...Tricyclics can be lethal in overdose, thus requiring more urgent intervention.

In brief: It depends

It depends on which anti-depressant.
Most commonly, lethargy and confusion...Tricyclics can be lethal in overdose, thus requiring more urgent intervention.
Dr. Michael Pierce
Dr. Michael Pierce
Thank
Dr. Susan Uhrich
Psychiatry
2 doctors agree

In brief: It depends

On the type of antidepressant.
Some ods will kill you and some won't. If you suspect od, grab the person and the med and get to an er!

In brief: It depends

On the type of antidepressant.
Some ods will kill you and some won't. If you suspect od, grab the person and the med and get to an er!
Dr. Susan Uhrich
Dr. Susan Uhrich
Thank
Get help from a real doctor now
Dr. William Forsythe
Board Certified, Emergency Medicine
23 years in practice
171K people helped
Continue
108,000 doctors available
Read more answers from doctors